MAUDE Adverse Event Report: EDWARDS LIFESCIENCES PR SWAN-GANZ CCOMBO V; CATHETER, FLOW DIRECTED

EDWARDS LIFESCIENCES PR SWAN-GANZ CCOMBO V; CATHETER, FLOW DIRECTED
Model Number 774F75
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported, during use in patient, a swan-ganz catheter had a blood leakage from the optical module connector.There was no allegation of patient injury.Further information is not available.
 
Additional Manufacturer Narrative
Additional product codes: dqo, dqe, and kra.A product evaluation was completed on the returned catheter.The reported event of leakage issue was confirmed.As received, catheter body was cut at the tip.Mating part of catheter was not returned.Optical module was opened and blood residues were found inside.Optic and kevlar fibers were removed from optic lumen for leakage testing of optic lumen.Interlumen leakage was observed between the inflation and optical lumen.Interlumen leakage occurred in the catheter backform.Through lumens were patent without any leakage or occlusion.No other visible damage was observed from the catheter body.An engineering evaluation has been initiated to assess for any manufacturing related processes which could be correlated to the issue.A supplemental report will be submitted once the evaluation is complete.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Additional Manufacturer Narrative
An engineering evaluation was initiated to assess for any manufacturing related processes which could be correlated to the complaint.Based on the available information, there is no evidence that supports or confirms the failure modes are associated to a manufacturing/design defect.As part of the manufacturing process, 100% of the units go through a leak and flow test 3 times in the sub assembly manufacturing process.The lot number was not provided thus a device history record was not reviewed.

Brand Name
SWAN-GANZ CCOMBO V
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
EDWARDS LIFESCIENCES PR
state rd indus pk 402 km 1.4
anasco
Manufacturer (Section G)
EDWARDS LIFESCIENCE
17200 laguna canyon rd
irvine CA 92618
Manufacturer Contact
samantha eveleigh
17200 laguna canyon rd
irvine, CA 92618
9492017706
MDR Report Key22856042
Report Number2015691-2025-06861
Device Sequence Number15546968
Product Code DYG
UDI-Device Identifier00690103146998
UDI-Public00690103146998
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160084
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number774F75
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/14/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Supplement Date Received by Manufacturer08/28/2025
Initial Report FDA Received Date08/20/2025
Supplement Report FDA Received Date08/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown